# SDR AALA20130121006

- Difficulty date: January 21, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 85,687 hours, 13,569 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HORIZONTAL CENTER BOX UPPER SKIN LEFT BUTTLINE 13 STRINGER 1 TO REAR SPAR.  INSTALLED EXTERNAL DOUBLER PER EA B767-55-027802.
